# SDR 7C7A2023110100057

- Difficulty date: November 1, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N880EA
- Make and model: Dhav DHC8106
- Aircraft serial: 392
- Aircraft time: 57,931 hours, 63,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85310064123
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

CORROSION ON L/H INBOARD COCKPIT SEAT TRACK. REPAIRED PER DHC-8-100 RD8-53-18096.
